MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO STERIZONE VP4 STERILIZER; DECONTAMINATION SYSTEMS FOR N95 RESPIRATORS

STRYKER INSTRUMENTS-KALAMAZOO STERIZONE VP4 STERILIZER; DECONTAMINATION SYSTEMS FOR N95 RESPIRATORS
Model Number 44000-R
Medical Device Problem Codes Device Reprocessing Problem (1091); Device Emits Odor (1425)
Health Effect - Clinical Codes No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Stryker was unable to confirm the manufacturer of the masks involved in this reported event.Device not returned.
 
Event or Problem Description
The user facility reported that the sterilizer left a strong smell of residue on the masks after sterilization.  there was no patient involvement, no delay, no medical intervention, and no adverse consequences.
 
Additional Manufacturer Narrative
Corrected data: g7 upon further investigation, the awareness date was clarified by the stryker representative.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H3 other text : device not returned.
 
Event or Problem Description

Brand Name
STERIZONE VP4 STERILIZER
Common Device Name
DECONTAMINATION SYSTEMS FOR N95 RESPIRATORS
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key10223950
Report Number0001811755-2020-01615
Device Sequence Number10891371
Product Code QKY
UDI-Device Identifier00690455440003
UDI-Public00690455440003
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number44000-R
Device Catalogue Number44000-R
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/30/2020
Supplement Date Received by Manufacturer06/18/2020
10/09/2020
Initial Report FDA Received Date07/02/2020
Supplement Report FDA Received Date07/09/2020
10/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1